UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Empirical likelihood ratio under infinite second moment Journal article
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2017,Volume: 46,Issue: 14,Page: 6909-6915
Authors:  Cheng, Conghua;  Liu, Yiming;  Liu, Zhi
Favorite | View/Download:20/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Confidence Interval  Domain Of Attraction Of Normal Law  Empirical Likelihood  Infinite Variance  62b05  62g30